Ernest Fontich

Ernest Fontich

Ernest Fontich
PhD in mathematics from Universitat de Barcelona
Professor at Universitat de Barcelona

email: fontich@ub.edu

Biosketch

I was awarded the Ferran Sunyer Balaguer price in 1987 for my PhD thesis. From 1987-1989 I was assistant professor at Universitat Politècnica de Cat alunya. Then I moved to Universitat de Barcelona, where I am professor since 2005. From 2007-2011 I was the director of the Departament de Matemàtica Aplicada i Anàlisi (UB). I am editor of Collectanea Mathematica (since 2012).

 

Research Interests

  • Invariant manifolds
  • Exponentially small phenomena
  • Hamiltonian dynamics

 

Selected publications

  • Fontich, Ernest; de la Llave, Rafael; Sire, Yannick. Construction of invariant whiskered tori by a parameterization method. Part II: Quasi-periodic and almost periodic breathers in coupled map lattices. J. Differential Equations 259 (2015), no. 6, 2180–2279.
  • Baldomá, Inmaculada; Fontich, Ernest; Guardia, Marcel; Seara, Tere M. Exponentially small splitting of separatrices beyond Melnikov analysis: rigorous results. J. Differential Equations 253 (2012), no. 12, 3304–3439.
  • Baldomá, Inmaculada; Fontich, Ernest. Exponentially small splitting of invariant manifolds of parabolic points. Mem. Amer. Math. Soc. 167 (2004), no. 792, x–83 pp.
  • Cabré, Xavier; Fontich, Ernest; de la Llave, Rafael. The parameterization method for invariant manifolds. I. Manifolds associated to non-resonant subspaces. Indiana Univ. Math. J. 52 (2003), no. 2, 283–328.
  • Fontich, Ernest; Martín, Pau. Arnold diffusion in perturbations of analytic integrable Hamiltonian systems. Discrete Contin. Dynam. Systems 7 (2001), no. 1, 61–84.